Journal of Mathematics of Kyoto University

Eine Verallgemeinerung der Cohen-Macaulay Ringe und Anwendungen auf ein Problem der Multiplizitätstheorie

Jürgen Stückrad and Wolfgang Vogel

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 3 (1973), 513-528.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523322

Digital Object Identifier
doi:10.1215/kjm/1250523322

Mathematical Reviews number (MathSciNet)
MR335504

Zentralblatt MATH identifier
0275.13028

Citation

Stückrad, Jürgen; Vogel, Wolfgang. Eine Verallgemeinerung der Cohen-Macaulay Ringe und Anwendungen auf ein Problem der Multiplizitätstheorie. J. Math. Kyoto Univ. 13 (1973), no. 3, 513--528. doi:10.1215/kjm/1250523322. https://projecteuclid.org/euclid.kjm/1250523322


Export citation